# SDR AU981049

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767216
- Engine: Ge CF680A
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2287
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ELEVATOR POWER CONTROL ACTUATOR LEAKING FROM CHECK VALVE END CAP. LOSS OF RT HYDRAULIC SYSTEM FLUID. INVESTIGATION FOUND THE CHECK VALVE INNER AND BACKUP `O' RING SEALS MISSING FROM THREE CHECK VALVE END CAPS.  PERSONNEL/MAINTENANCE ERROR.  PART TC:  32,529.
